So I think I have a lamictal rash it's small but it looks like the pictures. My doctor said if I get a rash period I should call her and if I can't get a hold of her or its the weekend I should go to the emergency room. I don't want to spend the money I don't have any health insurance. But I don't know if I should stop taking the medicine. If you stop the medicine you have to start all over again building up slowly to the right dose. Any advice on who I could call that would know what their talking about or rahter this is actually serious enough to warrant an emergency room visit.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...